# SDR AALA970747

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861AA
- Make and model: Boeing 727223
- Aircraft serial: 21088
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: SLI1016
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT FORWARD ENTRY DOOR EVACUATION SLIDE DEPLOYED PER CARD 4993 DEFLATED TO AN UNUSABLE CONDITION IN LESS THAN 15 MIN, APPROX 8 MIN PER ITEM NR 7.  FLAPPER VALVES LEAKING.  REMOVED AND REPLACED SLIDE OR CARD 4493 ITEM.  (M)
